# SDR RAIA2009080600003

- Difficulty date: July 28, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 24,028 hours, 222,684 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Out Of Adjust
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE, RECEIVED AN AHRS 1 OVERHEAT MESSAGE ON THE EICAS.  MAINTENANCE PERFORMED AN ADJUSTMENT AND TEST OF THE AHRS COOLING FAN.  NO DEFECTS WERE NOTED.
